Követés
Nnamdi Araka
Nnamdi Araka
E-mail megerősítve itt: futo.edu.ng
Cím
Hivatkozott rá
Hivatkozott rá
Év
Inertial Scheme for Solving Two-Level Variational Inequality and Fixed Point Problem Involving Pseudomonotone and ϱ—Demimetric Mappings
EC Godwin, OT Mewomo, NN Araka, GA Okeke, GC Ezeamama
72022
Approximation of common solutions of nonlinear problems involving various classes of mappings
EU Ofoedu, NN Araka, LO Madu
Journal of Fixed Point Theory and Applications 21 (1), 11, 2019
42019
Statistical modeling of hormesis quantities in inverted U-shaped dose-response relationships by reparameterization of a bilogistic model
CO Nweke, OR Nwangwu, RN Okechi, NN Araka, CJ Ogbonna
Journal of Environmental Science and Health, Part A 57 (12), 1003-1023, 2022
32022
Simultaneous approximation methods for common solution of equilibrium, fixed point and split equality problems
EU Ofoedu, NN Araka
Journal of Nonlinear and Convex Analysis 20 (1), 85-101, 2019
32019
The concept of rhotrix type A semigroups
RU Ndubuisi, RU Abubakar, NN Araka, IJ Ugbene
Journal of Mathematical and Computational Science 12 (9), 2022
22022
AN INERTIAL SCHEME FOR SOLVING BI-LEVEL VARIATIONAL INEQUALITIES AND THE FIXED POINT PROBLEM WITH PSEUDOMONOTONE AND r-DEMIMETRIC MAPPINGS.
EC GODWIN, OT MEWOMO, NN ARAKA, GA OKEKE, GC EZEAMAMA
Applied Set-Valued Analysis & Optimization 4 (2), 2022
12022
Solution by iteration of split equality problem involving some families of mappings in Banach spaces
EU Ofoedu, NN Araka
Afrika Matematika 31 (2), 383-406, 2020
12020
Strong convergence theorem for split variational inequality problems involving non-lipschitizian pseudomonotone and finite family of -demimetric operators
NN Araka
The Journal of Analysis, 1-21, 2024
2024
MORE ENCOMPASSING ALGORITHM FOR APPROXIMATE SOLUTIONS OF SOME NONLINEAR OPERATOR EQUATIONS: Approximate Solutions of Nonlinear Operator Equations
GN Echezona, S Okoyeh, NN Araka, E Ofoedu
Journal of the Nigerian Mathematical Society 42 (3), 243-272, 2023
2023
Approximate solutions of nonlinear equations involving some classes of operators in CAT (0) space
EC NWANKWOR, OM EZUGORIE, SC OKOYEH, NN ARAKA, ...
2023
Algorithmic procedure for approximate solution of split problems involving various classes of mappings
NN Araka, KO Ibeh, EU Ofoedu
The Journal of Analysis 31 (3), 2297-2329, 2023
2023
A Survey on Approximation of Common Fixed Point of Countably Infinite Family of Nonexpansive Mappings
EUO A. G. Okonkwo, N. N. Araka, K. O. Ibeh
International Journal of Mathematical Sciences and Optimization: Theory and …, 2023
2023
Forward-Backward Algorithm for Solutions of Variational Inequality Problem Involving Quasi-Monotone Operators
KOI Eric Uwadiegwu Ofoedu, Tobechukwu Daniel Otika, Nnamdi Nonso Araka
Applied Analysis and Optimization 6, 445-460, 2023
2023
Existence of fixed points of monotone asymptotic pointwise Lipschitzian mappings in hyperbolic metric spaces
SC Egbulem, NM Nwankwor, NN Araka, EU Ofoedu
Journal of the Nigerian Mathematical Society 41 (1), 1-12, 2022
2022
Strong Convergence Theorem Solution By Iteration Of Nonlinear Operator Equations Involving Monotone Mappings
NN Araka, EU Ofoedu, Y Shehu, H Zegeye
Journal of the Nigerian Mathematical Society 35 (2), 266-281, 2016
2016
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–15